Translation properties of finite partitions of the positive integers
Fundamenta Mathematicae, Tome 61 (1967) no. 3, pp. 253-256
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_61_3_253_256,
author = {Ralph Raimi},
title = {Translation properties of finite partitions of the positive integers},
journal = {Fundamenta Mathematicae},
pages = {253--256},
year = {1967},
volume = {61},
number = {3},
doi = {10.4064/fm-61-3-253-256},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-61-3-253-256/}
}
TY - JOUR AU - Ralph Raimi TI - Translation properties of finite partitions of the positive integers JO - Fundamenta Mathematicae PY - 1967 SP - 253 EP - 256 VL - 61 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-61-3-253-256/ DO - 10.4064/fm-61-3-253-256 LA - en ID - 10_4064_fm_61_3_253_256 ER -
Ralph Raimi. Translation properties of finite partitions of the positive integers. Fundamenta Mathematicae, Tome 61 (1967) no. 3, pp. 253-256. doi: 10.4064/fm-61-3-253-256
Cité par Sources :